# SDR 2008UALA03465

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 141T52821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT AT STA 246 FLOORBEAM AND LBL 40 HAS CRACKED VERTICAL STIFFENER.  REPLACED CRACKED STIFFENER. FABRICATED & INSTALLED NEW REPAIR.
